Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102737
Title: A difference scheme for multidimensional transfer equations with time delay
Authors: Solodushkin, S. I.
Yumanova, I. F.
De Staelen, R. H.
Issue Date: 2017
Publisher: Elsevier B.V.
Citation: Solodushkin S. I. A difference scheme for multidimensional transfer equations with time delay / S. I. Solodushkin, I. F. Yumanova, R. H. De Staelen. — DOI 10.1016/j.cam.2015.12.011 // Journal of Computational and Applied Mathematics. — 2017. — Vol. 318. — P. 580-590.
Abstract: This paper continues research initiated in Solodushkin et al. (2015). We develop a finite difference scheme for a first order multidimensional partial differential equation including a time delay. This class of equations is used to model different time lapse phenomena, e.g. birds migration, proliferation of viruses or bacteria and transfer of nuclear particles. For the constructed difference schemes the order of approximation, stability and convergence order are substantiated. To conclude we support the obtained results with some test examples. © 2016 Elsevier B.V.
Keywords: DIFFERENCE SCHEME
MULTIDIMENSIONAL TRANSFER EQUATION
PARTIAL DELAY DIFFERENTIAL EQUATION
TIME DELAY
FINITE DIFFERENCE METHOD
VIRUSES
DELAY DIFFERENTIAL EQUATIONS
DIFFERENCE SCHEMES
FINITE DIFFERENCE SCHEME
MULTIDIMENSIONAL PARTIAL DIFFERENTIAL EQUATIONS
NUCLEAR PARTICLES
STABILITY AND CONVERGENCE
TEST EXAMPLES
TRANSFER EQUATION
TIME DELAY
URI: http://hdl.handle.net/10995/102737
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84962122743
PURE ID: 1480089
481dc9bd-6014-4834-aae5-1a35e4dcc192
ISSN: 3770427
DOI: 10.1016/j.cam.2015.12.011
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84962122743.pdf545,38 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.